# SDR DALA2021101806405

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 51,670 hours, 36,997 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 AND BTW STA Y=954 TO Y=964 UNDER REPAIR SPLICE, AFT CARGO COMPARTMENT. SUMMARY OF NRC 00180: LONGERON 30 OF STA 935 TO 1010 WAS REPAIRED PER B717 SRM 53-20-05-2R. (LP #1981483)
